-Anti-scratch sofa protective coverLemsip Max Cold & Flu Capsules

Title Default Title
Qty:

Storage

Store below 25°C in a dry place. Store in the original package.

Product Information

Paracetamol, Phenylephrine, Hydrochloride, Caffeine

Safety Warning

WARNINGS CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding. Keep out of the sight and reach of children.

Storage Type

Ambient

Features

Effective for fever, headaches, blocked nose, body aches, sore throat. For the symptomatic relief of colds and flu.

Ingredients

Active ingredients (per capsule): Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1mg .